| Model Number |
N/A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Corneal Perforation (1792)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2026, while cas was on site for surgery support, doctor ((b)(6)) reported that they noted a full thickness ak during procedure id # (b)(6).This procedure was performed on (b)(6) 2025.
Additional Manufacturer Narrative
Review of procedure id# (b)(6) video and imaging shows patient movement during the first part of procedure and right after ak was made changing eye positioning from the point of scanning.1 arcuate incision of 70 degree @ 35 was programmed with a 600 micron fixed depth and residual 150 micron bed depth with energy at 3.0uj.Bubbles appear to be in the anterior chamber after the arcuate was made indicating potential posterior penetration of the cornea in that region.Recommend review of locking patient and pausing treatment during movement and adjusting ak depth to 80% and energy to 2.8uj.System functioned as desinged.No further clinical follow up is required.